Maximal submanifolds and submanifolds with constant mean extrinsic curvature of a lorentzian manifold
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 3, p. 361-376
@article{ASNSP_1976_4_3_3_361_0,
     author = {Choquet-Bruhat, Yvonne},
     title = {Maximal submanifolds and submanifolds with constant mean extrinsic curvature of a lorentzian manifold},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {3},
     year = {1976},
     pages = {361-376},
     zbl = {0332.53035},
     mrnumber = {423405},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_3_361_0}
}
Choquet-Bruhat, Y. Maximal submanifolds and submanifolds with constant mean extrinsic curvature of a lorentzian manifold. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 3, pp. 361-376. http://www.numdam.org/item/ASNSP_1976_4_3_3_361_0/

[1] J. Leray - J. Schauder, Topologie et fonctions fonctionnelles, Ann. Ecole Normale Sup., 51 (1934), pp. 45-78. | JFM 60.0322.02 | Numdam | MR 1509338

[2] J. Leray, Majoration des dérivées secondes des solutions d'un problème de Dirichlet, J. de Maths., 18 (1939). | JFM 64.0461.02 | Zbl 0018.40404

[3] Y. Choquet-Bruhat - J. Leray, Compt. Rend., 274, série A (1972), p. 81. | MR 291623

[4] A. Lichnerowicz, Problèmes globaux en Mécanique Relativiste, Hermann, 1939. | Zbl 0027.03701

[5] A. Lichnerowicz, J. Maths. pures et appl., 23 (1944), pp. 37-63. | MR 14298 | Zbl 0060.44410

[6] A. Lichnerowicz, Ist. Alta Matematica, 3 (1970).

[7] A. Avez, Ann. Inst. Fourier, 13, no. 2 (1963), pp. 105-190. | Numdam | MR 167940 | Zbl 0188.54801

[8] Y. Choquet-Bruhat, Proc. Int. Nat. Congress of Maths, Nice, 1970.

[9] Y. Choquet-Bruhat, Compt. Rend., 274, série A (1972), pp. 682-684; Istituto di Alta Matematica, 13 (1973), pp. 317-325.

[10] Y. Choquet-Bruhat(Fourès-Bruhat), J. Rat. Mech. and An., 5, no. 6 (1956), pp. 951-966. | Zbl 0075.21602

[11] Y. Choquet-Bruhat, Compt. Rend., 280, série A (1975), pp. 169-171 et 281 (1975), p. 577. | Zbl 0296.53043

[12] J. York - N. O'Murchadha, J. Maths Phys., 14 (1973), p. 1551. | Zbl 0281.53031

[13] D. Brill - S. Deser, Ann. Phys., 50 (1968), p. 548.

[14] Y. Choquet-Bruhat - J. Marsden, to appear. | MR 1635656

[15] Eells - Sampson, Ann. J. Math., 86 (1964), pp. 109-160. | MR 164306 | Zbl 0122.40102

[16] A. Duschek, Zur geometrischen Variationrechmung, Math. Zeit. (1936), pp. 279-291. | JFM 61.0790.02 | Zbl 0013.18101

[17] J. Simons, Ann. of Maths., 88 (1968), p. 62. | MR 233295 | Zbl 0181.49702

[18] S.S. Chern - M. Do Carmo - S. Kobayashi, Simp. pure Maths. (1970).

[19] E. Calabi, Global Analysis, part. II, S. S. CHERN and S. SMALE (editors), Ann. Math. Soc. (1970), p. 223. | MR 264210

[20] Y. Choquet-Bruhat - S. Deser, Ann. of Physics, 81 (1973), pp. 165-178. | MR 341358 | Zbl 0265.35059

[21] M. Cantor - A. Fischer - J. Marsden - N. O'Murchanda - J. York (preprint).

[22] D. Brill, Communication to the Marcel Grossman meeting, July 1975, Proceedings to appear (R. RUFFINI and S. DENARDO, editors).

[23] D. Brill - O'Flaherty (preprint).